DOSAGE & ADMINISTRATION SECTION.


Directions. do not take more than the recommended dose adults and children 12 years and older take caplets with water repeat every hours, as needed do not take more than caplets in 24 hours children under 12 years: consult doctor. do not take more than the recommended dose adults and children 12 years and older take caplets with water repeat every hours, as needed do not take more than caplets in 24 hours take caplets with water repeat every hours, as needed do not take more than caplets in 24 hours children under 12 years: consult doctor.

INULLCTIVE INGREDIENT SECTION.


Inactive ingredients. colloidal silicon dioxide, croscarmellose sodium, crospovidone, hypromellose, magnesium stearate, microcrystalline cellulose, mineral oil, povidone, pregelatinized starch, stearic acid, titanium dioxide.

INDICATIONS & USAGE SECTION.


Uses. for the temporary relief of these symptoms associated with menstrual periodscramps bloating fatigue backache water-weight gain headache muscle aches for the temporary relief of these symptoms associated with menstrual periodscramps bloating fatigue backache water-weight gain headache muscle aches cramps bloating fatigue backache water-weight gain headache muscle aches.

OTC - ACTIVE INGREDIENT SECTION.


Active ingredients (in each caplet). Acetaminophen 500 mgCaffeine 60 mgPyrilamine maleate 15 mg.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if you have. liver diseaseglaucomadifficulty in urination due to enlargement of the prostate gland breathing problem such as emphysema or chronic bronchitis. liver disease. glaucoma. difficulty in urination due to enlargement of the prostate gland a breathing problem such as emphysema or chronic bronchitis.

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if you are. taking the blood thinning drug warfarin taking sedatives or tranquilizers. taking the blood thinning drug warfarin taking sedatives or tranquilizers.

OTC - DO NOT USE SECTION.


Do not use. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist. if you have ever had an allergic reaction to this product or any of its ingredients. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist. if you have ever had an allergic reaction to this product or any of its ingredients.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms.

OTC - PREGNULLNCY OR BREAST FEEDING SECTION.


If pregnant or breast-feeding,. ask health professional before use.

OTC - PURPOSE SECTION.


Purpose. Pain relieverDiureticAntihistamine.

OTC - QUESTIONS SECTION.


Questions or comments. 1-800-632-6900.

OTC - STOP USE SECTION.


Stop use and ask doctor if. new symptoms occur redness or swelling is present pain gets worse or lasts more than 10 daysfever gets worse or lasts more than days. new symptoms occur redness or swelling is present pain gets worse or lasts more than 10 days. fever gets worse or lasts more than days.

OTC - WHEN USING SECTION.


When using this product. drowsiness may occuravoid alcoholic drinks excitability may occur, especially in childrenalcohol, sedatives, and tranquilizers may increase drowsinessbe careful when driving motor vehicle or operating machinerylimit the use of caffeine-containing medications, foods, or beverages because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. The recommended dose of this product contains about as much caffeine as cup of coffee. drowsiness may occur. avoid alcoholic drinks excitability may occur, especially in children. alcohol, sedatives, and tranquilizers may increase drowsiness. be careful when driving motor vehicle or operating machinery. limit the use of caffeine-containing medications, foods, or beverages because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. The recommended dose of this product contains about as much caffeine as cup of coffee.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


Principal Display Panel. COMPARE TO the active ingredients of MIDOL(R) COMPLETE See bottom panelMenstrual Complete Acetaminophen 500 mg, Pain RelieverCaffeine 60 mg, DiureticPyrilamine maleate 15 mg, AntihistamineMaximum StrengthMulti-Symptom Relief Of:CrampsBloatingFatigueBackache HeadacheCAPLETSMidol(R) is registered trademark of Bayer Healthcare LLC, Tarrytown, NY, 10591-5124. Bayer Healthcare LLC is not affiliated with The Kroger Co. or this product. DISTRIBUTED BY THE KROGER CO.CINCINNULLTI, OHIO 45202www.kroger.comTAMPER EVIDENT: DO NOT USE IF PRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING.KEEP OUTER CARTON FOR COMPLETE WARNINGS AND PRODUCT INFORMATION.. Cramps. Bloating. Fatigue. Backache Headache.

STORAGE AND HANDLING SECTION.


Other information. store at 25oC (77oF) excursions permitted between 15o- 30oC (59o- 86oF) store at 25oC (77oF) excursions permitted between 15o- 30oC (59o- 86oF).

WARNINGS SECTION.


Warnings. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:more than 4,000 mg of acetaminophen in 24 hours with other drugs containing acetaminophen or more alcoholic drinks every day while using this productAllergy alert: Acetaminophen may cause severe skin reactions. Symptoms may includeSkin reddeningblistersrashIf skin reaction occurs, stop use and seek medical help right away.. more than 4,000 mg of acetaminophen in 24 hours with other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product. Skin reddening. blisters. rash. Do not use. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist. if you have ever had an allergic reaction to this product or any of its ingredients. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist. if you have ever had an allergic reaction to this product or any of its ingredients. Ask doctor before use if you have. liver diseaseglaucomadifficulty in urination due to enlargement of the prostate gland breathing problem such as emphysema or chronic bronchitis. liver disease. glaucoma. difficulty in urination due to enlargement of the prostate gland a breathing problem such as emphysema or chronic bronchitis. Ask doctor or pharmacist before use if you are. taking the blood thinning drug warfarin taking sedatives or tranquilizers. taking the blood thinning drug warfarin taking sedatives or tranquilizers. When using this product. drowsiness may occuravoid alcoholic drinks excitability may occur, especially in childrenalcohol, sedatives, and tranquilizers may increase drowsinessbe careful when driving motor vehicle or operating machinerylimit the use of caffeine-containing medications, foods, or beverages because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. The recommended dose of this product contains about as much caffeine as cup of coffee. drowsiness may occur. avoid alcoholic drinks excitability may occur, especially in children. alcohol, sedatives, and tranquilizers may increase drowsiness. be careful when driving motor vehicle or operating machinery. limit the use of caffeine-containing medications, foods, or beverages because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. The recommended dose of this product contains about as much caffeine as cup of coffee. Stop use and ask doctor if. new symptoms occur redness or swelling is present pain gets worse or lasts more than 10 daysfever gets worse or lasts more than days. new symptoms occur redness or swelling is present pain gets worse or lasts more than 10 days. fever gets worse or lasts more than days. If pregnant or breast-feeding,. ask health professional before use.. Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms.